Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 516238, 9 pages
http://dx.doi.org/10.1155/2011/516238
Research Article

Totally Umbilical Proper Slant and Hemislant Submanifolds of an LP-Cosymplectic Manifold

1Institute of Mathematical Sciences, Faculty of Science, University of Malaya, Kuala Lumpur 50603, Malaysia
2Department of Mathematics, University of Tabouk, Tabouk, Saudi Arabia
3School of Mathematics and Computer Applications, Thapar University, Patiala 147 004, India

Received 13 December 2010; Accepted 15 April 2011

Academic Editor: Alex Elias-Zuniga

Copyright © 2011 Siraj Uddin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Y. Chen, “Slant immersions,” Bulletin of the Australian Mathematical Society, vol. 41, no. 1, pp. 135–147, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Lotta, “Slant submanifolds in contact geometry,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 39, pp. 183–198, 1996. View at Google Scholar
  3. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Semi-slant submanifolds of a Sasakian manifold,” Geometriae Dedicata, vol. 78, no. 2, pp. 183–199, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Slant submanifolds in Sasakian manifolds,” Glasgow Mathematical Journal, vol. 42, no. 1, pp. 125–138, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Şahin, “Every totally umbilical proper slant submanifold of a Kaehler manifold is totally geodesic,” Results in Mathematics, vol. 54, no. 1–2, pp. 167–172, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. A. Khan, K. Singh, and V. A. Khan, “Slant submanifolds of LP-contact manifolds,” Differential Geometry—Dynamical Systems, vol. 12, pp. 102–108, 2010. View at Google Scholar · View at Zentralblatt MATH
  7. A. Carriazo, “Bi-slant immersions,” in Proceedings of the Integrated Car Rental and Accounts Management System, pp. 88–97, Kharagpur, West Bengal, India, 2000.
  8. B. Sahin, “Warped product submanifolds of Kaehler manifolds with a slant factor,” Annales Polonici Mathematici, vol. 95, no. 3, pp. 207–226, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. K. Matsumoto, “On Lorentzian paracontact manifolds,” Bulletin of Yamagata University. Natural Science, vol. 12, no. 2, pp. 151–156, 1989. View at Google Scholar · View at Zentralblatt MATH
  10. S. Uddin, “Warped product CR-submanifolds of LP-cosymplectic manifolds,” Filomat, vol. 24, pp. 87–95, 2010. View at Google Scholar